ive been reading a lot about this.. i hear its AMAZING and ppl are losing like 30 pounds a month..which naturally i dont think is healthy but these ppl are sayin they do have side effects like dry mouth, dizziness, loss of appetite, diarreah, and insomnia..if thats all that the side effects are.. i think i might try it?? i read from someone it can cause sudden death..but i researched and researched for hours and still cant find ANY deaths or even suspected deaths from it.. if anyone knows more about this pill pls let me know before i try it.. the only bad thing is its in chinese writing and nobody knows what koncing nut is..dunno if its an illegal substance or if its a misprint or something?? maybe its a hidden name for ephedrine or whatever its called.. lemme know ur opinions pls!!
Last edited by NewMommy19; 05-03-2009 at 08:40 PM.
Instead of spending a lot of time doing research on this pill or drug, why not spend the time doing research on how to live a healthy lifestyle? BTW, if you want to know if it's a legal substance, you can find out by asking a pharmacist.
actually i do live a healthy life style im 5'3'' and 118 pounds im 19 with my first son who is 3 months i excersise and diet i know im not FAT but i am chubbier than id like to be considering was 104-105 or whatever before my son.. i just need help gettin these vanity pounds off i think it may just be extra skin or somethin my tummy has a pooch i never had before but it seems no matter how hard i work i cant lose weight? been tryin for 3 months not a pound lost i heard the pills are great esp. for just vanity pounds 5-20 pounds but thanks i actually read at the FDA site about them this morning...
104 pounds at your height is actually dipping into the "underweight" range. 118 pounds at your height is near the low end of the "normal" range.
Now, if you have too much body fat, it is likely to be better for your health to gain muscle, rather than to lose fat. Gaining muscle through healthy eating and strength training will put you in a healthier weight range while reducing your body fat percentage, and the added muscle will increase your metabolism (increasing fat burn) even at rest. In contrast, even if you are successful at losing fat, you may end up both underweight and with too little muscle for good health.
If you are breastfeeding your baby, taking any kind of drugs may be undesirable if the drugs get into the milk you are feeding your baby. Also, if you try to restrict your diet, you may be depriving yourself of needed nutrients (e.g. calcium and vitamin D to fend off osteoporosis and tooth problems), especially with some nutrients going into the milk to feed the baby.
Please re-think the idea of using diet pills for that small amount of weight. As the other poster said, If you are breast feeding, you must think about the baby's health first and formost. When you are pregnant, your body goes through many changes. One of them is that your hips widen . Your belly is stretched. It takes time for all of this to move back in place , sometimes up to a year. If you are doing regular exercises and eating healthy you will have no problem with losing the paunch.
remember, You will be carting around a 10-20 lb baby all this next year. Going for walks, lifting a baby in a car seat will add up. From what you said, you have only gained around 10 lbs and at your age that is quite easy to get off. Weight loss pills will only increase your stress and with your little one around to do that already, you do not need the extra . Good Luck and keep your sanity.
thanks for the replies im not breastfeeding i stopped after3 weeks couldnt produce enough milk etc. just wasnt for me.. <removed> i warn to read everything about them before taking them because there are health risks but pretty much everything is these days including being over weight and pretty much any weight loss pill, but all in all i believe its worth it, i weighed my consiquences,pros, cons etc.
Last edited by mod-anon; 05-08-2009 at 10:16 PM.
Reason: do not discuss online purchasing